MathSciNet Relay Station
MathSciNet bibliographic data
MR684902 (84k:35068) 35J65 (35B40 35Q20 81C05)
Noussair, Ezzat S.; Swanson, Charles A. Existence theorems for generalized Klein-Gordon equations. Bull. Amer. Math. Soc. (N.S.) 8 (1983), no. 2, 333–336.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement